Aa
A
A
A
Close
Cancer Community
6.52k Members
5633011 tn?1371337268

First time

Recently started iquimobid 5 ream for vulvar cancer (squamous cell vulvar carcinoma), waiting to find out results of recent pap, and appointments with gun to discuss further treatment options.  Is it normal that every joint in my body hurts, and I am experiencing pain all over?  And how do I find someone to talk to, because my husband says I am just complaining?
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi,
How are you? If you are referring to Imiquimod, an immunomodulator, possible side effects such include  blisters, body aches or pain, sore throat itching, and even redness or scaling of the skin. If it persists, it is best that you have this checked by your doctor for proper management. Support groups for vulvar cancer locally or over the net may also help. Take care and do keep us posted.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are 15 ways to help prevent lung cancer.
New cervical cancer screening guidelines change when and how women should be tested for the disease.
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
Everything you wanted to know about colonoscopy but were afraid to ask
A quick primer on the different ways breast cancer can be treated.
Get the facts about this disease that affects more than 240,000 men each year.